Siberian Mathematical Journal

, Volume 54, Issue 3, pp 459–461 | Cite as

A uniqueness theorem for Delaunay graphs

  • A. M. GurinEmail author


We establish a necessary and sufficient condition for the congruence of two isomorphic Delaunay graphs.


combinatorial structure isomorphic graphs Voronoi domain Delaunay domain Delaunay graph 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alexandrov A. D., Convex Polyhedra, Springer-Verlag, Berlin etc. (2005).zbMATHGoogle Scholar
  2. 2.
    Delaunay B. N., Alexandrov A. D., and Padurov N. N., Mathematical Foundations of the Structure Analysis of Cristals [in Russian], ONTI, Leningrad and Moscow (1934).Google Scholar
  3. 3.
    Voronoi G., “Nouvelles applications des paramèters continus à la théorie des formes quadratiques. Deuxième Mémoire. Recherches sur les paralléloèdres primitifs,” J. Reine Angew. Math., Bd 134, 198–287 (1908).zbMATHGoogle Scholar
  4. 4.
    Delaunay B. N., “Sur la sphère vide,” Izv. Akad. Nauk SSSR Ser. OMEN, 7, No. 6, 793–800 (1934).Google Scholar
  5. 5.
    Gurin A. M. and Zalgaller V. A., “On the history of the study of convex polyhedra with regular faces and faces composed of regular ones,” Amer. Math. Soc., 228, 215–292 (2009).MathSciNetGoogle Scholar
  6. 6.
    Delaunay B. N., “On an empty sphere,” Izv. Akad. Nauk SSSR Ser. OMEN, 4, 793–800 (1934).Google Scholar
  7. 7.
    Skvortsov A. V., Delaunay Triangulation and Its Applications [in Russian], Izd. Tomsk. Gos. Univ., Tomsk (2002).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2013

Authors and Affiliations

  1. 1.Institute for Low Temperature Physics and EngineeringKhar’kovUkraine

Personalised recommendations